# SDR ABXA2021430029

- Difficulty date: April 30, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 83,299 hours, 38,757 cycles
- Engine: Ge CF680A2
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 77328810
- Part serial: 910415
- Condition: Intermittent
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START EICAS MSG "L ENG BLEED VAL" AND L DISCRETE LIGHT " BLEED" ILLUMINATED.AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE PERFORMED DEFERRAL PROCEDURES IAW MEL FOR LEFT HIGH PRESSURE SHUT OFF REGULATING VALVE. AIRCRAFT RELEASED BY MAINTENANCE.
